Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 4, NWS Philadelphia/Mount Holly

August 10, 20104 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 10, 2010, 3:30 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It took effect at Aug 10, 2010, 8:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2010, 3:30 AM EDT (07:30 UTC)
In effect from
Aug 10, 2010, 8:00 PM EDT
Expired
Aug 10, 2010, 11:00 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WHUS41 KPHI 100730
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT TUE AUG 10 2010

DEZ004-NJZ014-024>026-102000-
/O.NEW.KPHI.CF.S.0004.100811T0000Z-100811T0300Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
330 AM EDT TUE AUG 10 2010

...HIGH ASTRONOMICAL TIDES THIS EVENING MAY CAUSE SPOTTY MINOR
TIDAL FLOODING...

HIGH ASTRONOMICAL TIDES DUE TO THE RECENT NEW MOON COULD LEAD TO
SOME MINOR TIDAL SPILLOVER IN THE MOST SUSCEPTIBLE AREAS AROUND
THE TIME OF HIGH TIDE THIS EVENING.

THE EVENING HIGH TIDE IS THE HIGHER OF THE TWO DAILY HIGH TIDES
AT THIS TIME. HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE COASTS
WILL OCCUR BETWEEN 8:00 PM AND 10:00 PM THIS EVENING.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN WEDNESDAY EVENING...AND ADDITIONAL STATEMENTS WILL BE ISSUED
IF THIS IS EXPECTED.

$$
1 follow-up statement
268 
WHUS41 KPHI 101931
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT TUE AUG 10 2010

DEZ004-NJZ014-024>026-110300-
/O.CON.KPHI.CF.S.0004.100811T0000Z-100811T0300Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
331 PM EDT TUE AUG 10 2010

HIGH ASTRONOMICAL TIDES DUE TO THE RECENT NEW MOON COULD LEAD TO
SOME MINOR TIDAL SPILLOVER IN THE MOST SUSCEPTIBLE AREAS AROUND
THE TIME OF HIGH TIDE THIS EVENING.

HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE COASTS WILL OCCUR
BETWEEN 8:00 PM AND 10:00 PM THIS EVENING.

IT IS POSSIBLE THAT THESE CONDITIONS COULD OCCUR AT THE HIGH TIDE
AGAIN WEDNESDAY EVENING...AND ADDITIONAL STATEMENTS WILL BE
ISSUED IF THIS IS EXPECTED.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 10, 3:25 AM EDT, 5 minutes earlier.

Area forecast discussion, Aug 10, 3:25 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT TUE AUG 10 2010

.SYNOPSIS...
WITH HIGH PRESSURE MOVING OFFSHORE, A COLD FRONT WILL SAG DOWN FROM
THE NORTH ON TUESDAY. THE FRONT WILL THEN CONTINUE TOWARDS THE SOUTH
AND BEGIN TO STALL OVER THE SOUTHERN MID-ATLANTIC ON WEDNESDAY. THE
FRONT THEN TRIES TO MOVE NORTHWARD ON THURSDAY AS A WARM FRONT BUT
LOOKS TO FIZZLE OUT. A COLD FRONT IS THEN EXPECTED TO SWING THROUGH
ON FRIDAY WITH HIGH PRESSURE TO FOLLOW FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 05Z SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH OF LOW PRESSURE
AXIS OVER THE REGION. A LOW PRESSURE SYSTEM IN THE CANADIAN
MARITIMES EXTENDS A WEAKENING COLD FRONT THROUGH THE NORTHERN
GREAT LAKES AREA. THIS FRONT WILL SAG INTO OUR REGION THIS
AFTERNOON/EVENING.

THE UNSETTLED ACTIVITY TO OUR NORTH WILL CONTINUE TO REMAIN WELL
TO OUR NORTH EARLY THIS MORNING. THE LINE OF SHOWERS THAT ARE
HOVERING ALONG THE NY/PA BOARDER CORRESPOND TO A SHORTWAVE THAT IS
PUSHING THROUGH WITHIN THE MID-LEVEL FLOW. A FEW AREAS IN OUR
WESTERN ZONES MAY SEE A FEW DROPS OF RAIN THIS MORNING WITH THE
THETA-E RIDGE JUST TO THE WEST OF US, BUT AREAL COVERAGE IS VERY
MINUTE.

WITH TODAY'S WARMER TEMPERATURES, THE MID-LEVEL CAP HAS LIFTED NEARLY
100MB HIGHER WHEN COMPARED TO LAST NIGHT. THIS SHOULD HELP TO
PREVENT ANY DEEP CONVECTION FROM TAKING PLACE, HOWEVER, WITH A WEAK
COLD FRONT NEARING FROM THE NORTH DURING THE AFTERNOON HOURS, WE MAY
SEE A FEW SHOWERS POP-UP ALONG THE CONVERGENCE LINE OF THE FRONT.

WITH THE HEAT ADVISORY IN EFFECT FOR THE PHILADELPHIA METRO AREA
INCLUDING BERKS COUNTY, THINGS WILL BE QUITE STEAMY TODAY...TO SAY
THE LEAST. THE MAVMOS HAS BEEN UNDERCUTTING DAYTIME HIGHS THE PAST
FEW DAYS, WHEREAS THE METMOS HAS BEEN SLIGHTLY BETTER. THAT BEING
SAID, THE METMOS WAS USED TO POPULATE TODAY'S HIGH
TEMPERATURES...PRETTY MUCH OUR ENTIRE CWA WILL BE IN THE LOW TO MID
90S. A SURGE IN THE THETA-E FIELDS SHOWS THAT DEWPOINTS WILL ONCE
AGAIN BE ON THE RISE WITHIN THE SOUTHWEST FLOW.

AS FOR PRECIPITATION ON TUESDAY, IT LOOKS AS THOUGH WE SHOULD EASILY
REACH OUR CONVECTIVE TEMPERATURES ACROSS THE BOARD WHICH WILL ALLOW
FOR SOME LIFTING, HOWEVER, THERE IS STILL NOT A GREAT FOCUS TO LIFT
ABOVE THE CCL TO THE LFC. FORECAST SOUNDINGS ARE STILL SHOWING A
MID-LEVEL CAP IN PLACE, ALBEIT A WEAK CAP, THIS JUST MAY BE ENOUGH
OF A HINDRANCE TO PREVENT ANY UPDRAFT GROWTH. THE BEST AREAS TO SEE
PRECIPITATION WILL STILL BE CONTAINED TO OUR NORTHERN MOST ZONES,
AND POSSIBLY EVEN ALONG THE COASTAL SECTIONS, DUE TO THE SEA BREEZE
FRONT. FOR NOW, WILL TRIM BACK THE POPS TOWARDS THE NORTH, STILL
SLIGHT CHANCE, AND REMOVE THEM EVERYWHERE ELSE.

THE BEST MODEL INSTABILITY OCCURS ALONG THE SHORE AROUND THE 18Z TO 21Z
TIMEFRAME, HOWEVER, WITH THE IMMENSE HEATING TAKING PLACE AND A WEAK
SOUTHWEST FLOW, THE SEABREEZE SHOULD ALREADY BE THROUGH MOST AREAS
BY THEN. TIMING IS LITERALLY EVERYTHING FOR TODAY'S CONVECTIVE
POTENTIAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
SEEMS THAT THE METMOS HAS DONE BETTER THAN THE MAVMOS THE PAST
COUPLE OF DAYS, SO, TEMPERATURES WERE PRIMARILY BASED OFF THE MET OR
SLIGHTLY EDGED TOWARDS THE MET FOR DAYTIME HIGHS. THE OVERNIGHT LOWS
WERE MORE A BLEND OF THE TWO MOS GUIDANCES.

THE COLD FRONT THAT WILL MOVE THROUGH DURING THE AFTERNOON ON
TUESDAY WILL ALLOW FOR A SLIGHT AIRMASS MODIFICATION ON WEDNESDAY.
WEAK CAA BASED ON THE ECMWF AND GFS OPERATIONAL MODELS SUGGESTS WE
DROP A DEGREE OR TWO AT 850MB. NOT EXPECTING TEMPERATURES TO FALL
INTO THE UPPER 80S, BUT WITH THE DRIER AIR TO THE NORTH ADVECTING
INTO THE REGION, IT WON'T FEEL AS STICKY...DO NOT SEE ANY HEAT
HEADLINES NEEDED FOR WEDNESDAY.

PSEUDO-COLD FRONT BEGINS TO STALL OVER OUR SOUTHERN TIER ZONES ON
WEDNESDAY AND THURSDAY. WITH THE CLOSE PROXIMITY OF THE STATIONARY
FRONT AND A WEAK IMPULSE DIVING OUT OF THE NORTHWEST LATE WEDNESDAY
EVENING, SLIGHT CHANCE POPS WERE PLACED IN THE GRIDS FOR OUR FAR
SOUTHERN ZONES. THE FRONT TRIES TO LIFT TOWARDS THE NORTHEAST ON
THURSDAY, BUT IT LOOKS AS THOUGH HIGH PRESSURE OVER THE CANADIAN
MARITIMES PREVENTS TOO MUCH NORTHWARD PROGRESSION. ALSO BEING THAT
IT IS SUMMER, MOST OF THESE STATIONARY FRONTS NEVER REALLY MAKE IT
BACK TO THE NORTH AS A WARM FRONT, THEY USUALLY GET WASHED OUT.
INSTEAD A SERIES OF VERY ROBUST CHANNELIZED VORT TRAVERSE THE REGION
WITHIN THE MID-LEVEL NORTHWEST FLOW.

OUR BEST SHOT AT SEEING PRECIPITATION COMES ON THURSDAY AFTERNOON
THROUGH A BETTER PART OF FRIDAY. SLOW MOVING COLD FRONT MOVING IN
FROM THE WEST WILL ALLOW FOR SOME WAA TO TAKE PLACE AHEAD OF IT. THE
TIMING OF THE WAA PRECIPITATION ON THURSDAY IS STILL A BIT IFFY, BUT
THE HIGHER CHANCE POPS HAVE BEEN MAINTAINED FROM WEST TO EAST ON
THURSDAY AND FRIDAY. THE QUESTION POSED EARLIER TODAY WAS, HOW WOULD
THE NORTHEAST FLOW AROUND THE HIGH TO OUR NORTH AFFECT OUR POTENTIAL
DRYING ON THURSDAY. THE MODELS DO HINT AT A FEW PLACES REMAINING DRY
ALONG THE COASTAL SECTIONS ON THURSDAY/FRIDAY HOWEVER, WITH AMPLE
MOISTURE AROUND AND A WEAK RETURN FLOW TAKING SHAPE, CONFIDENCE WAS
TOO LOW TO REMOVE CERTAIN AREAS ATTM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AN UPPER LEVEL RIDGE IS FORECAST TO BUILD UP AND OVER OUR REGION
FROM THURSDAY NIGHT INTO FRIDAY NIGHT, WITH ITS AXIS PASSING
OVERHEAD ON SATURDAY. MEANWHILE, A TROUGH IS EXPECTED TO BEGIN
DIGGING OVER THE NORTH CENTRAL STATES AND THE GREAT LAKES DURING
THE LONG TERM FORECAST PERIOD.

WITH SURFACE HIGH PRESSURE TO OUR NORTHEAST FROM THURSDAY NIGHT
INTO THE WEEKEND, WE ARE ANTICIPATING THE WIND TO VEER GRADUALLY
FROM THE EAST TO THE SOUTH. THE ONSHORE FLOW SHOULD PREVENT
TEMPERATURES FROM GETTING MUCH ABOVE NORMAL LEVELS FOR THIS TIME
OF THE YEAR. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE
ON MONDAY. THE BOUNDARY MAY STALL AND DISSIPATE OVER OUR REGION.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS AFTER MIDNIGHT ARE FORECAST TO DROP TO MARGINAL VFR
IN FOG FOR A FEW OF THE RURAL TAF SITES BY OR AROUND SUNRISE THIS
TUESDAY MORNING...BEFORE VFR CONDITIONS RESUME EVERYWHERE FOR THE
DAY TUESDAY.

OTHERWISE HIGH CLOUDS WERE TRANSITING THE REGION AND PREVENTING ANY
STRATUS AND DENSE FOG FROM FORMING...AS IT FORMED MONDAY MORNING.
THESE HIGH CLOUDS MAY PERSIST FOR AWHILE INTO THIS MORNING...BUT AS
THEY FINALLY EXIT EASTWARD WITH THE PASSAGE OF A PIECE OF
VORTICITY...SCATTERED CUMULUS IS EXPECTED TO FOLLOW BY LATE MORNING
AND LINGER INTO THE AFTERNOON. NO TREMENDOUS FORCING MECHANISMS ARE
SEEN ON MODEL GUIDANCE FOR THIS AFTERNOON...BUT THE APPROACH OF A
WEAK SURFACE FRONT MAY CAUSE ISOLATED CONVECTION LATER IN THE
AFTERNOON OVER OUR NORTHERN AREAS. AT THIS TIME A CB REMARK WAS
ESCHEWED FOR OUR NORTHERN TAF SITES. AS TIME UNFOLDS...LATER
FORECASTERS MAY BE ABLE TO REFINE THIS IF AND WHEN ANY THUNDERSTORMS
ACTUALLY DEVELOP.

THEN...GFS AND NAM MOS TIMING WAS FAIRLY SIMILAR FOR THE WIND SHIFT
ASSOCIATED WITH THE WEAK FRONT TONIGHT...WITH A SHIFT TO NORTHWEST
AND THEN NORTH STARTING ABOUT 00Z AT KABE AND AFTER 06Z FOR KPHL.
CONDITIONS SHOULD REMAIN VFR TONIGHT WITH ONLY SOME HIGH CLOUDS
FORECAST.

OUTLOOK...
MAINLY VFR CONDITIONS ARE EXPECTED FOR WEDNESDAY THROUGH SATURDAY.
HOWEVER, SOME VISIBILITY RESTRICTIONS ARE POSSIBLE DURING THE LATE
NIGHT AND EARLY MORNING HOURS EACH DAY AS THE NIGHTS GET A BIT
LONGER AND OVERNIGHT HUMIDITIES REMAIN HIGH. ALSO, THERE IS A CHANCE
OF SHOWERS AND THUNDERSTORMS LATER THURSDAY AND FRIDAY WITH LOW
PRESSURE PASSING JUST TO THE SOUTH OF OUR AREA ALONG THE STALLED
FRONT.

&&

.MARINE...
DESPITE THE APPROACH OF A WEAK FRONT THIS EVENING...WINDS AND WAVES
ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA FOR THE
NEXT SEVERAL DAYS. LONG PERIOD SOUTHEAST SWELLS ASSOCIATED WITH THE
REMNANTS OF TROPICAL CYCLONE COLIN WERE IN THE PROCESS OF
DIMINISHING. THESE WILL CONTINUE TO AFFECT OUR OCEAN WATERS FOR THE
NEXT DAY OR SO BUT THE PERIOD WILL BE TRENDING TOWARD SLIGHTLY LOWER
NUMBERS WITH TIME...AND HAD DROPPED FROM 11 SECONDS MONDAY TO AN
OSCILLATION BETWEEN 9 AND 8 SECONDS EARLY THIS MORNING.

A WEAK FRONTAL ZONE WILL MOVE SOUTHWARD THROUGH MUCH OF THE MARINE
AREA TONIGHT...AND IT IS FORECAST TO WEAKEN FURTHER AND STALL OVER
SOUTHERN PORTIONS OF OUR AREA OR JUST TO OUR SOUTH DURING THE
MIDWEEK PERIOD. THIS WILL LEAVE AN ONSHORE FLOW FOR MUCH OF THE
WEEK...WHICH MAY BE SOMEWHAT STRONGER THURSDAY INTO FRIDAY AS A LOW
PASSES JUST TO THE SOUTH OF OUR AREA AND CAUSES AN INCREASED FLOW...
WITH WAVES RESPONDING A BIT AS WELL.

&&

.TIDES/COASTAL FLOODING...
WITH THE NEW MOON OF MONDAY, ASTRONOMICAL TIDES WILL REMAIN HIGH.
CAPE MAY ACTUALLY REACHED MINOR TIDAL FLOOD LEVELS WITH ABOUT A ZERO
ANOMALY MONDAY EVENING...AND THIS IS EXPECTED AGAIN DURING THIS
EVENING/S HIGH TIDE. SO, A COASTAL FLOOD STATEMENT WILL BE ISSUED
JUST FOR THE COASTAL STRIP OF ZONES TO ACCOUNT FOR THE POSSIBILITY
OF SPOTTY MINOR TIDAL FLOODING THIS EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR PAZ060-067>071.
NJ...HEAT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION.../
MARINE.../
TIDES/COASTAL FLOODING.../
Hazardous weather outlook, Aug 9, 3:34 PM EDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT MON AUG 9 2010

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-016-021-PAZ054-
055-060>062-101945-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM-CUMBERLAND-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-
334 PM EDT MON AUG 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-101945-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
334 PM EDT MON AUG 9 2010

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ013-014-020-022>027-101945-
DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
334 PM EDT MON AUG 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MODERATE RIP CURRENTS ARE EXPECTED TODAY ALONG THE OCEAN FRONT.

HIGHER ASTRONOMICAL TIDE LEVELS COULD LEAD TO LOCALIZED MINOR
TIDAL FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HIGHER ASTRONOMICAL TIDE LEVELS COULD LEAD TO LOCALIZED MINOR
TIDAL FLOODING AROUND THE TIME OF HIGH TIDE AGAIN TUESDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-101945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
334 PM EDT MON AUG 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:00 PM EDTSpecial Weather StatementPHIAtlantic45 min
Aug 10, 5:24 PM EDTSpecial Weather StatementPHIAtlantic36 min

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.